# SDR ASOA20121117131

- Difficulty date: November 17, 2012
- Submitted: November 18, 2012
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 28,534 hours, 15,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FRAME 10 CRACKED UNDER LT DV WINDOW CUTOUT. VERIFIED WITH EDDY CURRENT.  MX R & R FRAME 10 UNDER LT DV WINDOW IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
